# SDR AU960169

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT OFF WING ESCAPE SLIDE SEPARATED FROM STOWAGE COMPARTMENT BUT  DID NOT INFLATE AND DEPLOY AS REQUIRED - INVESTIGATION FOUND THATTHE FAILURE WAS IN THE TRANSFER OF FORCE FROM THE INFLATION  TRIGGER TO THE FIRING MECHANISM WITH THE TRIGGER CABLE BEING FED DOWN THE INCORRECT SIDE OF THE REGULATOR HOUSING SECTOR
